# SDR 07FDEA04299

- Difficulty date: September 26, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 31,886 hours, 16,021 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960000002
- Part serial: FH1163
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT LT INNER FLAP LOWER SKIN CRACKED (4MM) AND HOLES DAMAGED REPAIR PERFORMED BY REMOVAL OF CRACKS AND OVERSIZING THE DAMAGED HOLES IAW EA  6-5752-112505 AND RAS/FOK/024/2007 ISS A.
